# SDR ZW0A0100706

- Difficulty date: April 19, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND VERTICAL STABILIZER RT SIDE OF DORSAL FIN, AFT END OF VERTICAL STAB TO FUSELAGE ATTACH ANGLE, AFT OF PREVIOUS REPAIR HAD ANGLE WITH A 2 INCH CRACK.  TRIMMED OFF BROKEN PART.  MADE FILLER AND DOUBLER PER SRM 53-05, FIG 23A, AND INSTALLED.
